# SDR USAA990218

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 345
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION STATION 345 TOP OF FLOORBEAM.  INSTALLED 'T' CAP PER SRM 53-00-51, EA 63948A AND TR 53-15-01.  (M)
